# SDR ASAA2012110293227

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 14,305 hours, 4,349 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDSCREEN HEAT INOPERATIVE.  CIRCUIT BREAKER TRIPPED.  VISUAL INSPECTION  OF WINDOW, & AT L1 CONTROLLER RACK, CHECKED GOOD.  TRANSFORMER TAP TO WINDOW RES MATCH.  L1 WINDOW HEAT POWER CIRCUIT BREAKER RESET NORMALLY & STAYS IN.  OPS CHECKED SAME WINDOW HEAT GOOD. REF MM 30-41-00 & FIM 30-41/T801. GROUND VERIFICATION TESTED GOOD.
